# SDR AU980166

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Side Brace
- Part number: 574442
- Condition: Cracked
- Location: Lt Landing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR FORWARD SIDE BRACE CRACKED. FOUND DURING INSPECTION IAW AD/PA31/114 AMDT3.
